Jump to content
Sign in to follow this  
V8mcl

Dark moles on mt2.

Recommended Posts

Hi I have been using mt2 for 3 months and now just using a cruise does of 1mg a week. My question is I have about 10 small dark moles,is this common? I have a fair skin type but do go brown. Will these moles go away with stopping usage and are they something to worry about and go to the gp? thanks 

Share this post


Link to post
Share on other sites

I did a little bit of research before in asked like a few people said it was common did yours go away when you stopped using mt2? 

12 hours ago, kelvinseal said:

It's common mate 

 

Share this post


Link to post
Share on other sites

i had a few dark moles too, and plenty on my face.

most of them are gone or faded a lot.

after a few months of not tanning or using MT2, my moles pretty much went back to normal and the ones which i got from MT2 actually disappeared - at least most of them.

 

moles are pretty common, so dont worry.

Once you stop you have a good chance that they will disappear.

 

 

the moles are the reason i dont use MT2 anymore, and the fact that my head/face is always much darker than the rest of my body.

+ the nausea was killing me every time i jab.

 

I get a pretty good dark tone without MT2.

MT2 made myself so dark, people were asking me if its fake spray tan lol.

only good thing about MT2 is, i had to hit the solarium like once every 4-5 weeks for 20 mins and im tanned like some carribean dudes.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×